# SDR IPXA10M58469

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERIOR L1 DOOR HANDLE WAS USED TO OPEN THE DOOR.  RESET EMERGENCY DEPLOY MECHANISM PER MM 52-10-03-02.
